# SDR CA000516035

- Difficulty date: March 13, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 4,004 hours
- Engine: Lyc O320B2C
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cone
- Part number: A1874
- Condition: Chafed
- Location: Circ Of Cone
- Component: Fan Wheel, Robsin, B1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LENGTH OF THE SCREW THAT ATTACHES INSPECTION PLATE P/N D229-4 TO SCROLL SET P/N R7156 WAS EXTENDED THROUGH SCROLL SET TO A DEPTH THAT IT CONTACTED CONE P/N A187-4 CAUSING IT TO CHAFE AS THE FAN WHEEL ROTATED.  UNABLE TO DETERMINE AT THIS TIME THE P/N OF THE SCREW THAT WAS INSTALLED.  THE CORRECT P/N FROM ROBINSON R2 ILLUSTRATED PARTS CATALOG IS MS35206-227.  IT IS SUSPECTED THAT AN OVERLY LONG SCREW WAS INSTALLED DURING THE ROTORCRAFT''S  OVERHAUL.
